Asymptotic Analysis Of Solutions Of A Radial Schr\odinger Equation With Oscillating Potential
Mathematics and Computer Science
We are interested in the asymptotic behavior of solutions of a Schrödinger-type equation with oscillating potential which was studied by A. Its. Here we use a different technique, based on Levinson's Fundamental Lemma, to analyze the asymptotic behavior, and our approach leads to a complete asymptotic representation of the solutions. We also discuss formal simplifications for differential equations with what might be called “regular/irregular singular points with periodic coefficients”.
Bodine, Sigrun, and D. A. Lutz. 2006. "Asymptotic analysis of solutions of a radial Schr\odinger equation with oscillating potential." Mathematische Nachrichten 279(15): 1641-1663.